# SDR WX0A2015041372533

- Difficulty date: April 13, 2015
- Submitted: April 13, 2015
- Operation: Air carrier
- Aircraft: N866GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49910
- Aircraft time: 52,309 hours, 36,019 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: 9930538111
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED CUSP WEB AT FS 220 & LBL 45 IN CABIN.  CUT OUT & REMOVED DAMAGE AREA.  FABRICATED DOUBLER, FILLER, LOCATED, DRILLED & INSTALLED REPAIR PARTS IAW SRM 51-70-4 FIG 2.  WORK ACCOMPLISHED ON WO 248644 M301 ITEM 434 & WO 1011747 2000-0182.
